# SDR MALA964982

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832MA
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82420006021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3136 - DURING THE PREFLIGHT WALKAROUND IN DTW, THE EMERGENCY LIGHT ON THE RIGHT SIDE OF ROW 4 WAS PARTIALLY DETACHED AND THE LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  ALL CHECKS WERE SATISFACTORY. (M)
